# SDR DALA2018110216418

- Difficulty date: November 1, 2018
- Submitted: November 2, 2018
- Operation: Air carrier
- Aircraft: N815NW
- Make and model: Airbus A330-323
- Aircraft serial: 0817
- Aircraft time: 53,130 hours, 7,022 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frames 32-34
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN M CHECK, THE SEAT TRACK AT FRAMES 32 - 34, +Y1552.5 WAS FOUND CORRODED.  REPLACED THE SEAT TRACK IAW SRM 51-42-11-001 AND DRAWING F53275638002.
